Suivre
Alan Reid
Alan Reid
Professor of Mathematics, Rice University
Adresse e-mail validée de rice.edu
Titre
Citée par
Citée par
Année
The arithmetic of hyperbolic 3-manifolds
C Maclachlan, AW Reid, C MacLachlan
Springer 219, xiv+ 463, 2003
8312003
Arithmetic of hyperbolic manifolds
WD Neumann, AW Reid
Topology 90, 273-310, 1992
2381992
Arithmeticity of knot complements
AW Reid
Journal of the London Mathematical Society 2 (1), 171-184, 1991
1341991
The Bianchi groups are separable on geometrically finite subgroups
I Agol, DD Long, AW Reid
Annals of Mathematics, 599-621, 2001
1042001
Essential closed surfaces in bounded 3-manifolds
D Cooper, D Long, A Reid
Journal of the American Mathematical Society 10 (3), 553-563, 1997
1021997
Isospectrality and commensurability of arithmetic hyperbolic - and -manifolds
AW Reid
991992
Commensurability classes of arithmetic Kleinian groups and their Fuchsian subgroups
C Maclachlan, AW Reid
Mathematical Proceedings of the Cambridge Philosophical Society 102 (2), 251-257, 1987
801987
Commensurability classes of arithmetic Kleinian groups and their Fuchsian subgroups
C Maclachlan, AW Reid
Mathematical Proceedings of the Cambridge Philosophical Society 102 (2), 251-257, 1987
801987
On the geometric boundaries of hyperbolic 4-manifolds
DD Long, AW Reid
arXiv preprint math/0007197, 2000
712000
Arithmeticity, discreteness and volume
F Gehring, C Maclachlan, G Martin, A Reid
Transactions of the American Mathematical Society 349 (9), 3611-3643, 1997
701997
A note on trace-fields of Kleinian groups
AW Reid
Bulletin of the London Mathematical Society 22 (4), 349-352, 1990
671990
The arithmetic hyperbolic -manifold of smallest volume
T Chinburg, E Friedman, KN Jones, AW Reid
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 30 (1), 1-40, 2001
662001
Arithmetic Fuchsian groups of genus zero
DD Long, C Maclachlan, AW Reid
Pure and Applied Mathematics Quarterly 2 (2), 569-599, 2006
602006
Absolute profinite rigidity and hyperbolic geometry
MA Bridson, DB McReynolds, AW Reid, R Spitler
Annals of Mathematics 192 (3), 679-719, 2020
582020
Determining Fuchsian groups by their finite quotients
MR Bridson, MDE Conder, AW Reid
Israel Journal of Mathematics 214 (1), 1-41, 2016
562016
Geodesics and commensurability classes of arithmetic hyperbolic -manifolds
T Chinburg, E Hamilton, DD Long, AW Reid
542008
Totally geodesic surfaces in hyperbolic link complements
W Menasco, AW Reid
Topology 90, 215-226, 1992
521992
Subgroup separability and virtual retractions of groups
DD Long, AW Reid
Topology 47 (3), 137-159, 2008
512008
Commensurability classes of 2–bridge knot complements
AW Reid, GS Walsh
Algebraic & Geometric Topology 8 (2), 1031-1057, 2008
482008
Rigidity of cusps in deformations of hyperbolic 3-orbifolds
WD Neumann, AW Reid
Mathematische Annalen 295, 223-237, 1993
481993
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20